Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lack of appetite. No emotions. What is wrong?

I take effexor XR 75 mg once a day. I have no appetite ever. Sometimes i go days without eating and don t even realize it. When i eat, i never want to be eating. Its like im just doing it because i have to. Food never sounds good. Also, i ve noticed i feel almost no emotion. Im always in a generally good mood... but when something tragic happens its like im completely immune to it. I feel no sadness. I feel no fear, no worry. When it comes to relationships.... i can take it or leave it. When me and my girlfriend of four years broke up.... She was devastated. Crying, saying how hard it was emotionally. I felt nothing. I haven t cried or even came close to crying in a very long time. Why is this happening? Is this normal?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Cablejm2 ! You are taking Effexor for your this medicine give you depression. If you taking this medicine for long time, do ask for change, cause like other psychotic drug it has bunch of side effect. This medicine made you emotionless so you can deal with life situation. Now take the advantage leave this medicine, do exercise and make hobbies and live your life. And don't leave medicine at once give gap gradually. And get out of this medicine trap. See you again bye.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor